# SDR CA001102011

- Difficulty date: September 22, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL2151A10
- Aircraft time: 3,717 hours
- Engine: Pwa R2800CA3
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Line
- Condition: Sheared
- Location: Oil Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: E, A

## Discrepancy

(CAN)  A MISSION HAS BEEN ABORTED DUE TO IMPORTANT OIL LEAK FROM THE ENGINE FRONT CASE ASSEMBLY. AFTER AN INVESTIGATION, IT WAS FOUND THAT THE UPPER OIL TRANSFER TUBE PORT THREADS ON THE FRONT CASE DAMAGED AND HAD ITS PLUG LOOSENED THAT CAUSED AN EXCESSIVE OIL LEAK. NOTE: SERVICE BULLETIN NO.1755, FRONT CASE OIL TRANSFER TUBE PORT THREAD REPAIR WAS NOT INCORPORATED.
